# SDR F3LA00242

- Difficulty date: September 14, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, REPORTED FLOOR TRACK CORRODED, STATION 344, BL 22L.  MAINTENANCE REMOVED CORRODED SECTION OF TRACK AND FABRICATED AND INSTALLED REPLACEMENT TRACK PER SRM 51-30.  (M)
